# SDR CA001207003

- Difficulty date: June 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: 82710038100
- Condition: Broken
- Location: Rudder Pedal
- Part time: 22,743 hours, 25,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ON PRE-FLIGHT CREW NOTICED BINDING AND AUDIBLE RUBBING WHEN MOVING RUDDER PEDALS. MAINTENANCE FOUND TOP PLATE ON PILOTS RUDDER PEDAL ASSEMBLY BROKEN. PLATE AND BEARING REPLACED, CHECKED SATISFACTORY AND AIRCRAFT RETURN TO SERVICE.
